vickielove

186d

anyone have a irritated stomach from all pills yall take ?

Escitalopram

View all
  • vinyl

    186d

    I swear I get nauseous easier at the very least and my appetite is all or nothing

  • MissMandaBear

    183d

    I try to take my pills with food and most of the time that helps unless you specifically can’t have food with your meds

  • Kae92

    181d

    If I don't eat before certain pills, and only eat specific foods after others... some pills I have to take before food or they don't work, plus I just take antinausea pills as a precaution twice a day so I don't get sick... that's not even mentioning the pills in the past that ruined my stomach lining permanently. It's a regular battle for people who take a lot of meds and finding the perfect mixture and times is definitely hard to do

    • vickielove

      179d

      I take a anti acid in the morning and then I take my Lexapro at Nighy before I go to bed along with my Buspar for the anxeity I have then in the morning I take my Buspar again

  • Gizmoe

    181d

    Try taking a probiotic or adding more yogurt and things like that into your diet.

    • vickielove

      179d

      this I have started doin its working slowly

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.